... pill within 24 hours of the incident so I don't think I would be pregnant, but I have taken plan B before and I have never spotted. It's been a week and I had some brownish old blood yesterday, and today it is red blood like a period. IS this my period? I just had my period Oct 20th so that's way to early. If not how long will this bleeding last?
No it's not your period.
It depends where you are in your cycle when you take Plan B, as to whether or not you bleed after using it.
It's not your period. It's hormonal bleeding from Plan B.
The spotting & bleeding could get heavy, & could continue for a week or so, but for some it's less.
Your actual period could be a little late, due to the Plan B. It's common for it to be a couple of weeks late, but for some, it still comes on time.
As everyone reacts differently to the hormone being put into their bodies, no one can tell you exactly how yours will respond. We can only give general advice based on the regular experiences we've encountered both on here & personally. I've used Plan B on several occasions over the years, & have never had the same reaction/set of symptoms/side effects in any two instances.
As I'm sure you're aware, if you've used it before, you could have lots fo hormonal side effects until it's out of your system (a week or two for most to subside), which could include mood swings, depression, fatigue, nausea, cramps, sore/leaking breasts, back ache, bloating, spots... things like that, which you could get with a period.
If you're worried because your period is late (most likely due to the Plan B) you can do a pregnancy test once it's past the day you would have normally expected it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 May 2018 • 2 answers
Updated 14 Apr 2015 • 1 answer
Updated 26 Apr 2015 • 1 answer
Updated 10 Oct 2015 • 2 answers
Updated 23 Nov 2016 • 2 answers